RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 1040–1047 (Mi semr978)  

Discrete mathematics and mathematical cybernetics

Path partitioning planar graphs of girth 4 without adjacent short cycles

A. N. Glebov, D. Zh. Zambalayeva

Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia

Abstract: A graph $G$ is $(a,b)$-partitionable for positive intergers $a,b$ if its vertex set can be partitioned into subsets $V_1,V_2$ such that the induced subgraph $G[V_1]$ contains no path on $a+1$ vertices and the induced subgraph $G[V_2]$ contains no path on $b+1$ vertices. A graph $G$ is $\tau$-partitionable if it is $(a,b)$-partitionable for every pair $a,b$ such that $a+b$ is the number of vertices in the longest path of $G$. In 1981, Lovász and Mihók posed the following Path Partition Conjecture: every graph is $\tau$-partitionable. In 2007, we proved the conjecture for planar graphs of girth at least 5. The aim of this paper is to improve this result by showing that every triangle-free planar graph, where cycles of length 4 are not adjacent to cycles of length 4 and 5, is $\tau$-partitionable.

Keywords: graph, planar graph, girth, triangle-free graph, path partition, $\tau$-partitionable graph, path partition conjecture.

Funding Agency Grant Number
Russian Science Foundation 16-11-10054


DOI: https://doi.org/10.17377/semi.2018.15.087

Full text: PDF file (161 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.172.2, 519.174
MSC: 05C10, 05C15, 05C70
Received November 30, 2017, published September 21, 2018

Citation: A. N. Glebov, D. Zh. Zambalayeva, “Path partitioning planar graphs of girth 4 without adjacent short cycles”, Sib. Èlektron. Mat. Izv., 15 (2018), 1040–1047

Citation in format AMSBIB
\Bibitem{GleZam18}
\by A.~N.~Glebov, D.~Zh.~Zambalayeva
\paper Path partitioning planar graphs of girth 4 without adjacent short cycles
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 1040--1047
\mathnet{http://mi.mathnet.ru/semr978}
\crossref{https://doi.org/10.17377/semi.2018.15.087}


Linking options:
  • http://mi.mathnet.ru/eng/semr978
  • http://mi.mathnet.ru/eng/semr/v15/p1040

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:2
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019